# SDR SWIA2020042350224

- Difficulty date: March 17, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 40,302 hours, 34,270 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FS 280.00 - FS 282.00 INTERNAL CIRCUMFERENTIAL JOINT STRAP CHAFED AND/OR PREVIOUSLY BLENDED AND EXPOSED OBD OF STGR 25R.   (C-CHECK) RO 4/21/2020   BLENDED OUT FS 280.00 - FS 282.00 INTERNAL CIRCUMFERENTIAL JOINT STRAP CHAFE DAMAGE AND EVALUATED PER BOMBARDIER DWG. STRAP IS STRUCTURALLY ACCEPTABLE PER BOMBARDIER REO. COMPLIED WITH TASK CARD.
